Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 208, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 7, 2011, 9:06 PM CDT for Stafford County, Kansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 9:06 PM CDT (02:06 UTC)
- Expired
- Aug 7, 2011, 9:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
County Stafford County, KS
The radar
The Wichita radar (KICT), 114 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 9:14 PM CDT | TSTM WND DMG | 4 N Stafford, KS | RURAL POWER LINES WERE BLOWN DOWN NORTH OF STAFFORD. |
| Aug 7, 9:14 PM CDT | NON-TSTM WND GST 65 | 9 Ese St. John, KS | A WIND GUST OF 65 MPH AND HAIL SMALLER THAN A QUARTER WAS REPORTED BY A TRAINED WEATHER SPOTTER EAST SOUTHEAST OF SAINT JOHN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1380 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 2833 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS53 KDDC 080206
SVRDDC
KSC185-080245-
/O.NEW.KDDC.SV.W.0208.110808T0206Z-110808T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 945 PM CDT
* AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR STAFFORD...AND MOVING EAST
AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
STAFFORD...
NEOLA...
ZENITH...
MAINLY RURAL AREAS OF EASTERN STAFFORD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3826 9872 3826 9847 3783 9847 3783 9863
3809 9871
TIME...MOT...LOC 0206Z 250DEG 31KT 3802 9861
WIND...HAIL 60MPH <.50IN
$$
RUSSELL1 follow-up statement
417
WWUS53 KDDC 080238
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
938 PM CDT SUN AUG 7 2011
KSC185-080245-
/O.CON.KDDC.SV.W.0208.000000T0000Z-110808T0245Z/
STAFFORD KS-
938 PM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
STAFFORD COUNTY UNTIL 945 PM CDT...
AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR ZENITH...AND MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
ZENITH...
MAINLY RURAL AREAS OF EASTERN STAFFORD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.
&&
LAT...LON 3826 9872 3826 9847 3783 9847 3783 9863
3809 9871
TIME...MOT...LOC 0238Z 268DEG 14KT 3793 9846
WIND...HAIL 60MPH <.50IN
$$
RUSSELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:53 PM CDT, 6 hours 13 minutes earlier.
Area forecast discussion, Aug 7, 2:53 PM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 253 PM CDT SUN AUG 7 2011 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST FOCUS WILL BE ON THE CHANCE FOR THUNDERSTORMS TONIGHT. WV IMAGERY AND 12Z UPPER AIR ANALYSIS INDICATES A FAIRLY ZONAL FLOW ALOFT ACROSS THE WESTERN HIGH PLAINS REGION. MEANWHILE, AN UPPER LEVEL TROUGH OF LOW PRESSURE ACROSS SOUTHERN ALBERTA, CANADA IS SLIDING SLOWLY EASTWARD. A +70KT UPPER LEVEL JET CORE IS STREAMING EAST ACROSS NORTHERN CALIFORNIA, NORTHERN NEVADA, AND INTO NORTHERN UTAH. MODEST MOISTURE IS IN PLACE ACROSS THE AREA WITH SURFACE DEWPOINTS IN THE MID 50S(F) ACROSS OUR FAR SOUTHWESTERN ZONES WITH PRIMARILY 60S(F) ELSEWHERE. AT THE SURFACE, AN AREA OF LOW PRESSURE IS STRENGTHENING ACROSS EAST CENTRAL COLORADO NEAR THE KANSAS BORDER WITH AN ATTENDANT FRONTAL BOUNDARY EXTENDING EAST ACROSS WEST CENTRAL KANSAS. SHORT RANGE MODELS INDICATE THE UPPER LEVEL TROUGH IN SOUTHWESTERN CANADA MOVING EAST-SOUTHEAST ALONG THE CANADIAN BORDER INTO THE EXTREME NORTHERN PLAINS TONIGHT. MEANWHILE, THE UPPER LEVEL JET CORE IN THE INTERMOUNTAIN WEST WILL NOSE EAST INTO THE WESTERN HIGH PLAINS OF WESTERN NEBRASKA, NORTHEASTERN COLORADO, AND NORTHWESTERN KANSAS BY EARLY MONDAY. TOGETHER, THIS WILL BRING THE POSSIBILITY FOR THUNDERSTORMS THIS EVENING THROUGH MONDAY MORNING ACROSS THE DAKOTAS, NEBRASKA, AND AS FAR SOUTH AS WESTERN KANSAS. AS THE JET CORE ALOFT APPROACHES FROM THE WEST, SURFACE LOW PRESSURE WILL CONTINUE TO STRENGTHEN AS IT BEGINS TO EDGE EASTWARD FROM EAST CENTRAL COLORADO INTO WEST CENTRAL KANSAS THIS EVENING. AS IT DOES SO, THE ATTENDANT FRONTAL BOUNDARY ACROSS WEST CENTRAL KANSAS WILL LIFT SLIGHTLY AND VERY SLOWLY NORTHWARD. INCREASED LOW LEVEL FORCING COMBINED WITH THE HELP OF INCREASING DYNAMIC SUPPORT ALOFT ALONG WITH STEEPENING LOWER LEVEL LAPSE RATES AND INSTABILITY, WILL LEAD TO THE LIKELY DEVELOPMENT OF THUNDERSTORMS ALONG AND NORTH OF THE FRONT AS IT CRAWLS NORTHWARD ACROSS CENTRAL KANSAS. THIS WILL PLACE THE BEST CHANCE FOR PRECIP CHANCES ACROSS EXTREME NORTH AND NORTHEASTERN PORTIONS OF THE CWA THIS EVENING. WILL RETAIN THE 40 POPS ACROSS THIS AREA WITH SLIGHT POPS ELSEWHERE. A COLD FRONT IS PROGGED TO PUSH SOUTHEAST ACROSS WESTERN KANSAS MONDAY WITH SURFACE HIGH PRESSURE FILLING IN BEHIND IT LEADING TO FAIRLY DRY CONDITIONS ACROSS WESTERN KANSAS THROUGH THE END OF THE PERIOD LATE TUESDAY AFTERNOON. TEMPERATURES ARE EXPECTED TO BE NEAR SEASONAL EARLY IN THE PERIOD IN WAKE OF A COLD FRONT PROGGED TO PUSH ACROSS WESTERN KANSAS BY MID TO LATE AFTERNOON MONDAY. FOR TONIGHT, A SOUTH TO SOUTHWESTERLY LOW LEVEL FLOW ACROSS SOUTH CENTRAL AND SOUTHWEST KANSAS WILL HELP KEEP TEMPERATURES FAIRLY MILD TONIGHT WITH LOWS PRIMARILY IN THE 70S(F). A FEW MID TO UPPER 60S(F) ARE POSSIBLE NORTH AND WEST. FOR MONDAY, HIGH TEMPERATURES WILL FALL A FEW DEGREES FROM TODAY AS THE COLD FRONT PUSHES SOUTHEAST ACROSS WEST CENTRAL AND SOUTHWEST KANSAS BY MID DAY. THE NAM, GFS, AND UKMET SHOW H85 TEMPERATURES RANGING FROM THE LOWER TO MID 20S(C) BEHIND THE FRONT WITH NEAR 28C ACROSS EXTREME SOUTHEASTERN PORTIONS OF THE CWA BY MID AFTERNOON. LOOK FOR HIGHS MAINLY UP INTO THE 90S(F) ACROSS THE FORECAST AREA MONDAY AFTERNOON WITH JUST ABOVE 100F VERY LIKELY AHEAD OF THE FRONT IN SOUTH CENTRAL KANSAS WHERE THE FRONT IS NOT EXPECTED TO PUSH THROUGH UNTIL MID TO LATE AFTERNOON. SURFACE HIGH PRESSURE SLIDING EAST ACROSS THE NORTHERN PLAINS TUESDAY WILL INFLUENCE AN EAST TO SOUTHEASTERLY UPSLOPE FLOW ACROSS WESTERN KANSAS HELPING TO KEEP TEMPERATURES NEAR SEASONAL TUESDAY. TEMPERATURES AT H85 WILL RANGE FROM THE LOWER 20S(C) ACROSS THE NORTHEASTERN PORTION OF THE CWA TO NEAR 30C IN THE FAR SOUTHWEST. EXPECT HIGHS UP INTO THE 90S(F) FOR THE MOST PART TUESDAY AFTERNOON. WILL NEED TO LOWER HIGHS A COUPLE DEGREES ACROSS OUR SOUTHEAST ON TUESDAY AFTERNOON WHILE INCREASING THEM A COUPLE DEGREES OR SO SOUTHWEST. WILL MAKE ONLY MINOR ADJUSTMENTS TO TEMPERATURES THROUGHOUT THE REST OF THE PERIOD. DAYS 3-7... MODELS THIS MORNING CONTINUE TO INDICATE THAT A DECENT CHANCE FOR STORMS WILL BE POSSIBLE TUESDAY NIGHT INTO EARLY WEDNESDAY AS WARM AIR ADVECTION/ISENTROPIC LIFT IMPROVES NORTH OF A STATIONARY FRONT WHICH WILL EXTEND FROM NORTHEAST COLORADO ACROSS SOUTHWEST KANSAS. UPPER LEVEL JET DYNAMICS ALONG WITH MOISTURE POOLING NORTH OF THIS BOUNDARY CONTINUES TO FAVOR OUR NORTHERN COUNTY WARNING AREA WHICH CURRENTLY IS OUTLINED WELL IN THE GRIDS WITH HIGH CHANCE POPS. AS A RESULT NO MAJOR ADJUSTMENTS PLANNED WITH THE POSSIBLE EXCEPTION OF FOLLOWING THE PREVIOUS SHIFTS TRENDS AND RAISING POPS A LITTLE MORE IN THE HAYS AREA. IN ADDITION GIVEN THE CLOUDS, PRECIPITATION AND THE LOCATION OF THE 850MB BAROCLINIC ZONE THE TEMPERATURES IN OUR NORTH ARE ALSO EXPECTED TO BE ON THE COOL SIDE. THE ONLY QUESTION WITH THESE COOLER TEMPERATURES ON WEDNESDAY WILL BE HOW FAR SOUTH AND WEST TO EXTEND THEM. RAIN COOLED AIR FROM THE OVERNIGHT CONVECTION MAY INDEED KEEP THIS BOUNDARY A LITTLE FURTHER SOUTH THAN WHAT PREVIOUSLY THOUGHT SO HAVE DECIDED TO BEGIN TRENDING TEMPERATURES DOWN SLIGHTLY MORE TOWARDS THE COOLER GUIDANCE IN THE GARDEN CITY, DODGE CITY TO MEDICINE LODGE AREAS. SUBTLE UPPER LEVEL WAVES ARE THEN EXPECTED TO RIPPLE ALONG THE FLOW UNTIL A MORE SIGNIFICANT UPPER LEVEL TROUGH EXITS TO ROCKIES AND CROSSES THE NORTHERN PLAINS ON FRIDAY. THE GFS AND ECMWF WERE BOTH IN GOOD AGREEMENT WITH ANOTHER FRONT CROSSING SOUTHWEST KANSAS ON FRIDAY AS THIS UPPER LEVEL TROUGH MOVES SOUTHEAST TOWARDS THE MID MISSISSIPPI VALLEY. AT THIS TIME THE MODELS SUGGEST THAT THIS FRONT WILL MOVE INTO OKLAHOMA AND THE TEXAS PANHANDLE BEFORE BECOMING STATIONARY. AS RESULT IT THE BETTER OPPORTUNITY FOR PRECIPITATION ACROSS SOUTHWEST KANSAS WILL ACCOMPANY THIS FRONT LATE FRIDAY WITH A CHANCE OF LINGERING STORMS NORTH OF THIS FRONT NEAR THE OKLAHOMA BORDER FRIDAY NIGHT. OVER THE WEEKEND A DEVELOPING UPPER LEVEL RIDGE OVER THE WESTERN UNITED STATES WILL BEGIN TO SHIFT EASTWARD TOWARDS THE ROCKIES AND THE STATIONARY FRONT WILL START TO LIFT BACK NORTH INTO WESTERN KANSAS AS A WARM FRONT. UPSLOPE FLOW ALONG WITH ISENTROPIC LIFT NORTH OF THIS FRONT EACH DAY COULD EASILY GIVE RISE TO A CHANCE OF LATE DAY OR OVERNIGHT SHOWERS AND THUNDERSTORMS. AS FOR TEMPERATURES WILL BEGIN A SLOW WARMING TREND BUT IF THE 850MB TEMPERATURES DO VERIFY THEN HIGHS THIS WEEKEND WILL MAINLY BE IN THE 90S. && .AVIATION... MULTIPLE BOUNDARIES WERE LOCATED ACROSS SOUTHWEST KANSAS EARLIER THIS AFTERNOON. THE POTENTIAL STILL EXISTS FOR A FEW STORMS TO DEVELOP NEAR THESE BOUNDARIES AS TEMPERATURES CLIMB TO AROUND 100 DEGREES. AS A RESULT WILL KEEP A MENTION OF CB GOING IN THE TAFS AT ALL THE TAF SITES EITHER LATE TODAY OR EARLY THIS EVENING. WINDS WILL ALSO BE VARIABLE EARLY THIS AFTERNOON GIVEN THESE BOUNDARIES BUT BY MID DAY THE GENERAL DIRECTION SHOULD BE SOUTH/SOUTHEAST AT ALL TAF SITES. HIGH DEWPOINTS AND AN UPSLOPE FLOW DEVELOPING IN THE HAYS AREA AFTER MIDNIGHT MAY ALSO GIVE WAY TO SOME LOW CLOUDS OR SOME LIGHT MIST/FOG EARLY MONDAY MORNING. AT THIS TIME DID INTRODUCE A SCATTERED 015 DECK AFTER MIDNIGHT BUT CONFIDENCE IS NOT HIGH YET TO GO AHEAD WITH IFR OR MVFR CIGS. && .PRELIMINARY POINT TEMPS/POPS... DDC 70 98 65 95 / 20 10 10 10 GCK 68 95 63 95 / 20 10 10 10 EHA 68 98 65 97 / 20 0 0 10 LBL 70 100 65 95 / 20 0 0 10 HYS 68 90 63 90 / 40 20 10 10 P28 77 105 70 95 / 20 10 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ066-079>081- 088>090. && FN32/18/18
Hazardous weather outlook, Aug 7, 4:17 AM CDT, 16 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 417 AM CDT SUN AUG 7 2011 KSZ030-031-043>046-061>066-074>081-084>090-081000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 417 AM CDT SUN AUG 7 2011 /317 AM MDT SUN AUG 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR STAFFORD...EDWARDS...KIOWA...PRATT...COMANCHE... AND BARBER COUNTIES. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS NORTHERN PORTIONS OF OUR FORECAST AREA. THE STRONGEST STORMS MAY BE CAPABLE OF PRODUCING HEAVY RAINS...SMALL HAIL...DESTRUCTIVE WINDS...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH HAIL AND GUSTY WINDS BEING THE MAIN CONCERN. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT AND SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Aug 7, 7:36 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
736 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST DODGE CITY 37.76N 100.01W
08/07/2011 E75 MPH FORD KS NWS EMPLOYEE
A 16 INCH DIAMETER TREE WAS BLOWN DOWN ON 14TH AVE 2
BLOCKS NORTH OF WYATT EARP.
&&
MBLocal storm report, Aug 7, 8:09 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
809 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND GST 7 WNW FOWLER 37.44N 100.31W
08/07/2011 E60.00 MPH MEADE KS TRAINED SPOTTER
0700 PM TSTM WND DMG 2 SSW DODGE CITY 37.74N 100.03W
08/07/2011 FORD KS PUBLIC
TREE WAS BLOWN DOWN.
0703 PM TSTM WND GST 5 N MEADE 37.36N 100.34W
08/07/2011 E65.00 MPH MEADE KS TRAINED SPOTTER
0705 PM TSTM WND GST SE JETMORE 38.08N 99.89W
08/07/2011 E75.00 MPH HODGEMAN KS LAW ENFORCEMENT
WINDS WERE ESTIMATED AT 70 TO 80 MPH. NUMEROUS TREE LIMBS
DOWN AND SOME ROOF DAMAGE.
&&
GERARDLocal storm report, Aug 7, 8:16 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
816 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 14 NW DIGHTON 38.62N 100.65W
08/07/2011 E1.00 INCH LANE KS TRAINED SPOTTER
NICKLE TO QUARTER SIZE HAIL WAS REPORTED.
&&
MBLocal storm report, Aug 7, 8:17 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
817 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL HEALY 38.60N 100.62W
08/07/2011 E1.50 INCH LANE KS LAW ENFORCEMENT
&&
MBLocal storm report, Aug 7, 8:23 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
823 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG NE FORD 37.64N 99.75W
08/07/2011 FORD KS PUBLIC
FOUR INCH TREE LIMBS WERE BLOWN DOWN.
0759 PM TSTM WND DMG NNE ROZEL 38.20N 99.40W
08/07/2011 PAWNEE KS LAW ENFORCEMENT
TREE LIMBS WERE BLOWN DOWN.
&&
GERARDLocal storm report, Aug 7, 9:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 5 E KINSLEY 37.92N 99.32W
08/07/2011 E70 MPH EDWARDS KS LAW ENFORCEMENT
PENNY SIZED HAIL AND AN ESTIMATED WIND GUST OF 70 MPH WAS
REPORTED BY THE SHERIFFS STATION IN EDWARDS COUNTY.
&&
WHOVORKAThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:03 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 42 min |
| Aug 7, 7:20 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Pawnee | 40 min |
| Aug 7, 7:45 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 45 min |
| Aug 7, 7:55 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 50 min |
| Aug 7, 8:00 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 45 min |
| Aug 7, 8:05 PM CDT | Tornado Warning | DDC | Edwards, Pawnee | 11 min |
| Aug 7, 8:32 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 43 min |
| Aug 8, 6:39 AM CDT | Special Weather Statement | DDC | Ford | 51 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.